i have been on the pill for almost 6 months now. I have so many problems with it i'm not sure if all this is normal. In the beginning it started out with spotting, and I mean alot of it too, it was almost as if I had a my period. That went away but recently it has turned to brown discharge. I have been reading some stuff and it says it has to do with pregnancy but I know i'm not prego and I don't start my period for another week. I haven't gone to the doctor for it yet because i'm there so much and he takes to long I would rather wait it out.. But if anyone knows anything. The next problem is really killing me now, I cant orgasm when I am sexually active with my boyfriend. I use to be fine but now I find that idon'tt even want sex because I feel disappointed with myself. My boyfriend takes it personal and idon'tt know what to do.Im lucky if I orgasm once a month.
Is this all normal when it comes to the pill?